# SDR DLL17951359

- Difficulty date: March 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1202
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 1529102178
- Condition: Delaminated
- Location: Nr 2 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND UNDERSIDE OF NR 2 SPOILER HAD GOUGES.  REPAIRED PER SRM 57-52-00.  ALSO, FOUND CORROSION AND CRACK ON LOWER SIDE JUST ABOVE SEAL.  REPAIRED PER SRM 57-52-00.
